You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
COMPACT 2-TRANSNORMAL HYPERSURFACE IN A KAEHLER MANIFOLD OF CONSTANT HOLOMORPHIC SECTIONAL CURVATURE
Tsukuba Journal of Mathematics
Vol. 10, No. 1 (JUNE 1986), pp. 47-55
Published by: Editorial Committee of Tsukuba Journal of Mathematics
Stable URL: http://www.jstor.org/stable/43686635
Page Count: 9
You can always find the topics here!Topics: Curvature, Hypersurfaces, Sine function, Mathematical manifolds, Mathematical constants, Riemann manifold, Diameters, Topological theorems, Critical points, Vector fields
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Tsukuba Journal of Mathematics © 1986 Editorial Committee of Tsukuba Journal of Mathematics